Applied Mathematics

Vol.2 No.10(2011), Paper ID 7853, 5 pages

DOI:10.4236/am.2011.210179

 

Existence and Uniqueness of Solution for a Fractional Order Integro-Differential Equation with Non-Local and Global Boundary Conditions

 

Mehran Fatemi, Nihan Aliev, Sedaghat Shahmorad

 

 

Copyright © 2011 Mehran Fatemi, Nihan Aliev, Sedaghat Shahmorad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Fatemi, N. Aliev and S. Shahmorad, "Existence and Uniqueness of Solution for a Fractional Order Integro-Differential Equation with Non-Local and Global Boundary Conditions," Applied Mathematics, Vol. 2 No. 10, 2011, pp. 1292-1296. doi: 10.4236/am.2011.210179.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.